# SDR UALA2011111406222

- Difficulty date: November 12, 2011
- Submitted: November 23, 2011
- Operation: Air carrier
- Aircraft: N768UA
- Make and model: Boeing 777222
- Aircraft serial: 26919
- Aircraft time: 67,673 hours, 12,196 cycles
- Engine: Pwa PW4077
- System (JASC): 3412 · Outside Air Temperature Indicator/Sensor
- Part: Module
- Part number: S243W0011201
- Part serial: 40
- Condition: Faulty
- Location: Tat
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TAT STATUS MSG DISPLAYED WITH GROUND PROX WINDSHEAR AND EPR INDICATION FAILING. MSG 34-25800.  ACCOMPLISHED TROUBLESHOOTING PER FIM 34-21 TASK 809, REPLACED TAT PROBE PER MM & INPUT-OUTPUT MODULE (IOM) PER MM.  MESSAGES CLEARED AND SYSTEM OPERATES NORMAL.
